Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What is the reason of having mild brain atrophy?

i jest found out i have mild brain atrophy i dont know what caused it but i am 33 years old i had one ct and one MRI both came back the same the doctor suggested to stay on supplemet and eat 2 serving of fish every week
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  244
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thank you for submitting your query.

Brain Atrophy is known as cerebral atrophy in medical parlance and Low Vitamin B12 is coupled with Brain Atrophy and Cognitive Impairment.

I would recommend you to get yourself examined by a qualified neurologist and get your serum Vitamin B12 levels tested. If it is low, you need to be started on Vitamin B 12 capsules and supplements as directed by your doctor. Just follow your doctor's prescription orders, stick to your treatment plan and go for regular follow up.

Avoid smoking if you do and drink alcohol in moderation.

Hope I have answered yo query.

Wish you Good Health, Take Care.
Answered: Mon, 19 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor